Advertisement

Integral Equations and Operator Theory

, Volume 74, Issue 1, pp 43–49 | Cite as

Regularized Trace of the Cauchy Transform

  • M. R. Dostanić
Article

Abstract

We give an exact value of the regularized trace of Cauchy transform C Ω i.e. the sum of the series \({\sum\nolimits_{n=1}^{\infty}( s_{n}^{2}( C_{\Omega}) -\frac{\vert \Omega \vert}{\pi n})}\) .

Mathematics Subject Classification (2000)

45C05 35P20 

Keywords

Regularized trace eigenvalues singular values 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Anderson J.M., Khavinson D., Lomonosov V.: Spectral properties of some integral operators arising in potential theory. Quarth. Math. Oxford Ser. 2, 387–407 (1992)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Arazy J., Khavinson D.: Spectral estimates of Cauchy’s transform in L 2(Ω ). Integral Equ. Oper. Theory 15, 901–919 (1992)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Birman, M.Š., Solomjak, M.Z.: Estimates of singular values of the integral operators. Uspekhi Mat. Nauk. 32(1)(193), 17–84 (1977) (in Russian)Google Scholar
  4. 4.
    Brislawn C.: Kernels of trace operators. Proc. Am. Math. Soc. 104, 1180–1190 (1988)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Dostanić M.R.: Regularized trace of the inverse of the Dirichlet Laplacian. Commun. Pure Appl. Math. 64(8), 1148–1164 (2011)zbMATHCrossRefGoogle Scholar
  6. 6.
    Dostanić M.R.: Spectral properties of the operator of Riesz potential type. Proc. Am. Math. Soc. 126(8), 2291–2997 (1998)zbMATHCrossRefGoogle Scholar
  7. 7.
    Dostanić, M.R.: The norm and regularized trace of the Cauchy transform. Mat. Zametki 77(6), 844–853 (2005) (in Russian)Google Scholar
  8. 8.
    Dostanić M.R.: The properties of the Cauchy transform on a bounded domain. J. Oper. theory 36, 233–247 (1996)zbMATHGoogle Scholar
  9. 9.
    Gohberg, I.C., Krein, M.G.: Introduction to the theory of linear nonselfadjoint operators. Translation of the math. monographs, Vol. 18. Amer. Math. Soc., Providence (1969)Google Scholar
  10. 10.
    Vekua, I.N.: Generalized analytic functions, Moscow (1988) (in Russian)Google Scholar
  11. 11.
    Watson G.N.: A Treatise of the Theory of Bessel Functions, 2nd edn. Cambridge University Press, Cambridge (1962)Google Scholar

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  1. 1.Faculty of MathematicsUniversity of BelgradeBelgradeSerbia

Personalised recommendations